cardiologist-icon
Burning sensation on left side of chest
I m 30 year old feeling mild burning sensation on left side of my chest which started after taking Zanocin 200 pills for Pilonidal sinus as advised by Dr . There is no pain, doesn't feel uncomfortable while running or working out , sometime burning sensation shift from left to right then stomach. Took Pentacid after which i m having too my fart and burp .It's been 6-7 days still sensation is there. What should be my next course of action plz guide .
44 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello, Your symptoms asre gastric related not heart related. Consult a physician or a gastroenterologist Take care
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Looks Like gastritis. Continue Pantocid for 2 weeks . If not subsiding consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.